USP Electronic Research Repository

Items where Division is "Faculty of Science, Technology and Environment (FSTE)" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Number of items: 10.

Bali, Akeshnil and Sharma, Bibhya N. and Fonolahi, Aluwesi V. and Singh, Vineet and Raj, Jai (2016) OMDT Design and Implementation Documentation. [Professional and Technical Reports] (Unpublished)

Nand, Moleen M. and Iese, Viliamu and Singh, Upendra and Wairiu, Morgan and Jokhan, Anjeela D. and Prakash, Reema (2016) Evaluation of decision support system for agrotechnology transfer SUBSTOR potato model (v4.5) under tropical conditions. The South Pacific Journal of Natural and Applied Sciences, 34 (1). pp. 1-11. ISSN 1838-837X

Nisha, Sofina and Jokhan, Anjeela D. and Sharma, Sujlesh and Rohindra, David (2016) Quality assurance in online distance learning (ODL): challenges for USP. UNSPECIFIED.

Prakash, Surya and Jokhan, Anjeela D. (2016) An optimal cane delivery scheduling approach. [Conference Proceedings]

Prakash, Surya and Jokhan, Anjeela D. (2016) An optimal cane delivery scheduling using the Monte Carlo method. [Conference Proceedings]

Raicar, Gaurav and Saini, Harsh and Dehzangi, Abdollah and Lal, Sunil P. and Sharma, Alokanand (2016) Improving protein fold recognition and structural class prediction accuracies using physicochemical properties of amino acids. Journal of Theoretical Biology, 402 . pp. 117-128. ISSN 0022-5193

Sharma, Sujlesh and Jokhan, Anjeela D. and Nisha, Sofina and Rohindra, David (2016) Human capacity building in the Pacific Island countries through quality- and access - focused ICT programmes. UNSPECIFIED.

Weiss, Ittay (2016) Metric characterisation of connectedness for all topological spaces. Topology and Its Applications, 204 . pp. 204-216. ISSN 0166-8641

Weiss, Ittay (2016) Metric constructions of topological invariants. Topology Proceedings , 49 . pp. 85-104. ISSN 0146-4124

Weiss, Ittay (2016) The reals as rational Cauchy filters. New Zealand Journal of Mathematics, 46 . pp. 21-51. ISSN 1171-6096

This list was generated on Sat Feb 24 11:36:19 2024 +12.